# SDR A6WA202108247939

- Difficulty date: August 24, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 39,871 hours, 39,263 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: None
- Part number: 601R12044
- Part serial: NSN
- Condition: Dented
- Location: Rh Ws149-158
- Part time: 39,871 hours, 39,263 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING LEADING EDGE SKIN (DWG: 601R12057, REF) HAS A DENT BETWEEN WS149.580 Ï¿½ WS158.523.   PERFORMED DRESS BACK OF DENT ON RIGHT HAND WING LEADING EDGE SKIN (DWG: 601R12057  REF) BETWEEN WS149.580 Ï¿½ WS158.523.  DENT DIMENSIONS L = 5.750Ï¿½ X W = 1.625Ï¿½ X D = 0.062Ï¿½. HFEC PERFORMED WITH NO INDICATIONS. ALL WORK WITHIN LIMITS AND PERFORMED IAW MHIRJ REO 601R-57-41-1133 REV (--) DATED 2021-09-04. WORK PERFORMED UNDER  AERSALE WORK ORDER 003442, CARD NO. 20006, TT: 39871:10 TC: 39263.
